# SDR SWAA085672

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 73,757 hours, 68,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM CORRODED AT BS 987, BETWEEN RBL 44 TO LBL 43, WL 208.  REPAIRED BEAM PER PAE ER.
